Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jun 13, 2012, 9:31 PM EDT for Fulton County, Georgia. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 13, 2012, 9:31 PM EDT (01:31 UTC)
- Expired
- Jun 13, 2012, 10:15 PM EDT
- In force
- 44 min
- Issued by
- NWS Atlanta, GA
County Fulton County, GA
The radar
The Atlanta radar (KFFC), 66 km from the middle of the area, began a volume at 01:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.5 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 872 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 1691 m above ground
- 0-6 km bulk shear
- 3 kt
- 0-1 km storm-relative helicity
- -10 m²/s²
- 0-3 km storm-relative helicity
- -55 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
078
WWUS82 KFFC 140131
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
931 PM EDT WED JUN 13 2012
GAZ033-045-140215-
931 PM EDT WED JUN 13 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN DEKALB AND FULTON COUNTIES UNTIL 1015 PM EDT...
AT 931 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER DUNWOODY...MOVING EAST AT 5 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS DEKALB AND
FULTON COUNTIES THROUGH 1015 PM EDT. SOME LOCATIONS IN THE PATH OF
THE STORM INCLUDE BUCKHEAD...BROOKHAVEN...DUNWOODY...CHASTAIN
MEMORIAL PARK...SANDY SPRINGS...LA VISTA...CHAMBLEE...DRUID HILLS AND
DORAVILLE.
&&
LAT...LON 3399 8434 3395 8427 3392 8426 3390 8423
3389 8423 3379 8432 3386 8445
TIME...MOT...LOC 0132Z 287DEG 3KT 3392 8431
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 13, 9:27 PM EDT, 4 minutes earlier.
Area forecast discussion, Jun 13, 9:27 PM EDT, 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 927 PM EDT WED JUN 13 2012 .UPDATE... EVENING CONVECTION THAT FIRED OFF ALONG SOME WEAK CONVERGENT ZONES IS OVERALL STARTING TO WANE WITH THE END OF DAYTIME HEATING AND ASSOCIATED REDUCTION IN INSTABILITY. HAVE INCLUDED CHANCE TO SLIGHT CHANCE POPS ACROSS MOST AREAS UNTIL 06Z. CAD WEDGE IS PROGGED TO INFLUENCE THE AREA FROM THE NE ON THURSDAY MOSTLY FROM 12-00Z. WITH LACK OF DEPTH TO THE MOISTURE FIELD BUT FORECAST CAPE VALUES OF NEAR 2000 J/KG BY THE AFTERNOON HOURS... THE CHANCE FOR SHOWERS AND THUNDERSTORMS CANNOT BE RULED OUT ALONG THE WEDGE FRONT WITH ANY ENHANCED LIFT. HAVE THEREFORE GONE WITH SLIGHT POPS FOR MOST AREAS AND LOW CHANCE POPS IN THE SOUTH. MINOR TWEAKS WERE MADE TO OVERNIGHT TEMPS. REST OF FORECAST LOOKED TO BE ON TRACK. PREVIOUS DISCUSSION FOLLOWS... BAKER && .PREV DISCUSSION... /ISSUED 310 PM EDT WED JUN 13 2012/ .SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/... CURRENT RADAR LOOP SHOWS SOME SHOWERS AND ISOLATED THUNDERSTORMS POPPING UP JUST NE AND SW OF THE AREA. THE WEAK FRONT OVER THE STATE HAS FINALLY PUSHED INTO SOUTHERN GA ALLOWING DRIER AIR TO FILTER INTO THE REGION FROM THE NW. HIGH PRESSURE CENTERED OVER THE GREAT LAKES STATES IS MOVING EAST AS IT BUILD SOUTHWARD THROUGH TONIGHT. THIS RIDGE BEGINS TO WEDGE DOWN THE EASTERN SEABOARD THURSDAY PUTTING GA IN NORTHEASTERLY FLOW THROUGH THE END OF THE WEEK. THIS RIDGE OF HIGH PRESSURE WILL ALSO KEEP GA DRY THROUGH THE SHORT TERM. THERE MAY BE A FEW SHOWERS THAT POPS UP ALONG OUR EXTREME SOUTHERN BORDER ALONG THE EDGE OF THE RIDGE BUT IT WILL BE MOSTLY DEPENDENT UPON JUST HOW DEEP THE RIDGE BUILDS INTO THE STATE. 01 .LONG TERM /FRIDAY THROUGH WEDNESDAY/... BY FRIDAY MORNING...HIGH PRESSURE RIDGE BUILDING DOWN THE APPALACHIANS STRETCHED WELL INTO THE STATE...KEEPING POP POTENTIAL AT BAY. ISOLATED CONVECTION POSSIBLE ACROSS PORTIONS OF SOUTHERN GEORGIA AROUND THE PERIPHERY OF THE RIDGE. THIS RIDGE DOMINATES THE EXTENDED PERIODS INTO EARLY WEEK. A FEW MODELS HIGHLIGHTING AN UPPER LEVEL LOW DEVELOPING OFF THE MID ATLANTIC COAST THE FIRST HALF OF THE WEEK. AS A RESULT...BANDS OF MOISTURE MOVING INTO THE SOUTHEAST COULD SUPPORT ISOLATED CONVECTION...EVEN UNDER THE INFLUENCE OF THE SURFACE HIGH. AS A RESULT...HAVE CONTINUED A GENERALLY DRY FORECAST THROUGH THE EXTENDED...ASIDE FROM SOME SLIGHT CHANCE POPS ACROSS THE SOUTHERN CWA EACH AFTERNOON MONDAY THROUGH WEDNESDAY. EXPECTING SLIGHTLY COOLER TEMPERATURES INTO THE EXTENDED PERIOD...WITH NEAR NORMAL HIGHS. GRADUAL WARMING TREND FROM THE LOW 80S TO THE MID TO UPPER 80S IS EXPECTED BY MID WEEK NEXT WEEK. 31 .AVIATION... 00Z UPDATE... VFR CONDITIONS EXPECTED THROUGH FORECAST PERIOD. MAIN FORECAST CONCERN IS TSRA DEVELOPING NEAR MOST SITES EXCEPT KAHN AND KCSG. PULSE CONVECTION THIS EVENING HAS BEEN SHORT-LIVED BUT OUTFLOW BOUNDARIES MAY ALLOW FOR CONVECTIVE REDEVELOPMENT FOR SEVERAL HOURS. HAVE INCLUDED TEMPO FOR TSRA AND BKN050CB UNTIL 02Z TONIGHT. WINDS HAVE BEEN QUITE VARIABLE AND LIGHT ACROSS MOST SITES... HOWEVER A SHIFT FROM THE NE SHOULD EVENTUALLY OCCUR FOLLOWING ANY STORM INFLUENCE. THESE SHOULD BECOME EASTERLY BY 15Z THURSDAY AND STAY 5-10 KTS. //ATL CONFIDENCE...00Z UPDATE... MEDIUM CONFIDENCE ON DURATION OF PRECIPITATION THIS EVENING. HIGH CONFIDENCE ON ALL ELSE. BAKER && .PRELIMINARY POINT TEMPS/POPS... ATHENS 68 89 63 83 / 30 20 10 10 ATLANTA 72 87 65 82 / 30 20 20 10 BLAIRSVILLE 64 84 61 79 / 30 20 10 20 CARTERSVILLE 66 88 62 84 / 30 20 20 10 COLUMBUS 72 91 66 87 / 20 20 20 10 GAINESVILLE 68 86 65 81 / 30 20 10 10 MACON 70 90 64 86 / 30 20 20 10 ROME 67 91 64 86 / 20 20 20 20 PEACHTREE CITY 66 88 62 83 / 30 20 20 10 VIDALIA 73 91 67 85 / 30 30 20 5 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...01 LONG TERM....31 AVIATION...BAKER
Hazardous weather outlook, Jun 13, 9:03 PM EDT, 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 903 PM EDT WED JUN 13 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-150115- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 903 PM EDT WED JUN 13 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT... .SYNOPSIS... A WEAK FRONTAL BOUNDARY WILL REMAIN IN THE CENTRAL GEORGIA VICINITY THIS AFTERNOON. THIS FRONT WILL PUSH INTO SOUTH GEORGIA TONIGHT AS HIGH PRESSURE BUILDS DOWN THE APPALACHIANS. .PRIMARY HAZARDS... THE PRIMARY HAZARDS ASSOCIATED WITH THUNDERSTORMS THAT DEVELOP WILL BE STRONG WINDS...HAIL...LOCALLY HEAVY RAIN PRODUCING FLOODING AND OCCASIONAL LIGHTNING. THE MOST FAVORED AREA FOR DEVELOPMENT WILL BE THE AREA GENERALLY EAST AND SOUTH OF A LINE FROM LA GRANGE TO ATLANTA TO BLUE RIDGE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... THERE IS A SLIGHT CHANCE OF THUNDERSTORMS NORTH FRIDAY...SATURDAY AND AGAIN MONDAY...AND ACROSS THE AREA ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Jun 13, 7:59 PM EDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 759 PM EDT WED JUN 13 2012 GAZ080-081-140045- 759 PM EDT WED JUN 13 2012 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND MPH WINDS IN TAYLOR AND CRAWFORD COUNTIES UNTIL 845 PM EDT... AT 756 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER HORNS THE THUNDERSTORM WAS NEARLY STATIONARY. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO MPH AS IT MOVES ACROSS TAYLOR AND CRAWFORD COUNTIES THROUGH 845 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE HORNS AND ROBERTA. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 3258 8401 3265 8414 3274 8409 3271 8395 TIME...MOT...LOC 0000Z 038DEG 1KT 3267 8404
Special weather statement, Jun 13, 8:20 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
820 PM EDT WED JUN 13 2012
GAZ015-140115-
820 PM EDT WED JUN 13 2012
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN LUMPKIN COUNTY
UNTIL 915 PM EDT...
AT 818 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR CAMP MERRILL...MOVING SOUTHWEST AT 5 MPH.
RADAR ESTIMATES OF OVER 2 AND A HALF INCHES OF RAIN HAVE BEEN
OBSERVED IN NORTHERN LUMPKIN COUNTY WITH THESE STORMS.
RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
LUMPKIN COUNTY...INCLUDING AREAS AROUND BLOOD MOUNTAIN SHELTER...
TURNERS CORNER...PORTER SPRINGS...CAMP MERRILL...GARLAND...AURARIA...
DAHLONEGA AND NIMBLEWILL. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS
ALONG THE BANKS OF CREEKS AND STREAMS ARE SUBJECT TO MINOR FLOODING.
&&
LAT...LON 3472 8385 3462 8388 3456 8387 3453 8383
3450 8384 3446 8389 3447 8393 3442 8397
3446 8409 3454 8419 3460 8419 3465 8416
3466 8412 3464 8404 3474 8394
TIME...MOT...LOC 0019Z 023DEG 3KT 3462 8404Special weather statement, Jun 13, 8:32 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
832 PM EDT WED JUN 13 2012
GAZ032-033-044-054-055-140130-
832 PM EDT WED JUN 13 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN COBB...FAYETTE...CLAYTON AND FULTON COUNTIES UNTIL 930 PM EDT...
AT 831 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM VININGS TO WEST END...MOVING SOUTH AT 5
MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS COBB...FAYETTE...CLAYTON AND FULTON COUNTIES THROUGH 930 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE BUCKHEAD...
BOLTON...WEST END...ATLANTIC STATION...CHASTAIN MEMORIAL PARK...
TURNER FIELD...MIDTOWN...ATLANTA...VININGS...CASCADE HEIGHTS...
BANKHEAD...LAKEWOOD PARK...SANDTOWN...HAPEVILLE AND EAST POINT. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3390 8453 3390 8438 3371 8438 3346 8436
3343 8448 3369 8458
TIME...MOT...LOC 0032Z 359DEG 3KT 3391 8444 3378 8445
3373 8443Local storm report, Jun 13, 8:53 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
853 PM EDT WED JUN 13 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM HAIL 2 E SMYRNA 33.88N 84.48W
06/13/2012 E1.00 INCH COBB GA TRAINED SPOTTER
TRAINED SPOTTER REPORTED QUARTER SIZED HAIL NEAR SMYRNA.
&&
DEESESpecial weather statement, Jun 13, 9:06 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 906 PM EDT WED JUN 13 2012 GAZ033-034-045-140130- 906 PM EDT WED JUN 13 2012 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS IN DEKALB...GWINNETT AND FULTON COUNTIES UNTIL 930 PM EDT... AT 903 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER DORAVILLE...MOVING SOUTHWEST AT 5 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE ACROSS DEKALB...GWINNETT AND FULTON COUNTIES THROUGH 930 PM EDT. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 3382 8417 3381 8439 3396 8438 3397 8418 TIME...MOT...LOC 0106Z 037DEG 5KT 3392 8428
Special weather statement, Jun 13, 9:31 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
931 PM EDT WED JUN 13 2012
GAZ033-045-140215-
931 PM EDT WED JUN 13 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN DEKALB AND FULTON COUNTIES UNTIL 1015 PM EDT...
AT 931 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER DUNWOODY...MOVING EAST AT 5 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS DEKALB AND
FULTON COUNTIES THROUGH 1015 PM EDT. SOME LOCATIONS IN THE PATH OF
THE STORM INCLUDE BUCKHEAD...BROOKHAVEN...DUNWOODY...CHASTAIN
MEMORIAL PARK...SANDY SPRINGS...LA VISTA...CHAMBLEE...DRUID HILLS AND
DORAVILLE.
&&
LAT...LON 3399 8434 3395 8427 3392 8426 3390 8423
3389 8423 3379 8432 3386 8445
TIME...MOT...LOC 0132Z 287DEG 3KT 3392 8431The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 8:06 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Fayette | 39 min |
| Jun 13, 8:16 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Fulton | 44 min |
| Jun 13, 8:20 PM EDT | Special Weather Statement | FFC | Lumpkin | 55 min |
| Jun 13, 8:32 PM EDT | Special Weather Statement | FFC | Clayton, Fulton | 58 min |
| Jun 13, 8:42 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Fulton | 48 min |
| Jun 13, 8:49 PM EDT | Flash Flood Warning | FFC | Clayton, Fulton | 6 hr |
| Jun 13, 9:02 PM EDT | Flash Flood Warning | FFC | Cobb, Fulton | 6 hr |
| Jun 13, 9:06 PM EDT | Special Weather Statement | FFC | DeKalb | 24 min |
| Jun 13, 9:31 PM EDT | Flash Flood Warning | FFC | DeKalb | 80 min |
| Jun 13, 10:13 PM EDT | Special Weather Statement | FFC | Emanuel | 62 min |
| Jun 14, 1:20 AM EDT | Special Weather Statement | FFC | Sumter | 25 min |
| Jun 14, 1:26 AM EDT | Special Weather Statement | FFC | Douglas, Fulton | 34 min |
| Jun 14, 4:44 AM EDT | Special Weather Statement | FFC | Towns | 31 min |
| Jun 14, 7:50 AM EDT | Special Weather Statement | FFC | Banks | 25 min |
| Jun 14, 8:34 AM EDT | Special Weather Statement | FFC | Banks, Jackson | 41 min |
| Jun 14, 8:35 AM EDT | Special Weather Statement | FFC | Madison | 40 min |
| Jun 14, 9:26 AM EDT | Special Weather Statement | FFC | Barrow | 34 min |
| Jun 14, 12:51 PM EDT | Special Weather Statement | FFC | Heard | 39 min |
| Jun 14, 1:23 PM EDT | Special Weather Statement | FFC | Heard | 67 min |
| Jun 14, 2:06 PM EDT | Special Weather Statement | FFC | Chattahoochee, Muscogee | 54 min |
| Jun 14, 2:23 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Muscogee | 52 min |
| Jun 14, 2:25 PM EDT | Special Weather Statement | FFC | Polk | 50 min |
| Jun 14, 3:02 PM EDT | Special Weather Statement | FFC | Stewart | 43 min |
| Jun 14, 3:26 PM EDT | Special Weather Statement | FFC | Troup | 49 min |
| Jun 14, 4:11 PM EDT | Special Weather Statement | FFC | Harris, Talbot | 34 min |
| Jun 14, 4:24 PM EDT | Special Weather Statement | FFC | Troup | 36 min |
| Jun 14, 4:28 PM EDT | Special Weather Statement | FFC | Marion, Schley, Sumter, Webster | 47 min |
| Jun 14, 4:54 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Schley, Stewart, Sumter, Webster | 51 min |
| Jun 14, 5:17 PM EDT | Special Weather Statement | FFC | Stewart | 28 min |
| Jun 14, 5:18 PM EDT | Special Weather Statement | FFC | Harris | 42 min |
| Jun 14, 5:20 PM EDT | Severe Thunderstorm Warning | FFC | Stewart | 40 min |
| Jun 14, 5:40 PM EDT | Special Weather Statement | FFC | Schley | 35 min |
| Jun 14, 5:57 PM EDT | Special Weather Statement | FFC | Chattahoochee | 33 min |
| Jun 14, 6:11 PM EDT | Special Weather Statement | FFC | Schley, Sumter | 49 min |
| Jun 14, 7:28 PM EDT | Special Weather Statement | FFC | Dooly, Pulaski | 47 min |
| Jun 14, 7:34 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Houston, Macon, Peach | 41 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.